# SDR QXEA2014120200970

- Difficulty date: November 18, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 27,461 hours, 28,209 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING L/E 511AL HAS CRACK ON THE CLOSING RIB TOP LEG INBD SIDE.  REPAIRED TOP LEG INBD CLOSING RIB REF SRM 57-40-00, REPAIR 7, STEP 7A, 3,4, 7, 8, 9, 10.   REMOVED CRACKED REPAIR ANGLE REF SRM 51-42-05, STEP 4E AND SRM 51-40-15-02-01, STEP 6M.
